# SDR 96ZZZX392

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600008
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300013
- Condition: Cracked
- Location: Rudder L/E
- Part time: 1,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RUDDER L/E WRAP-ROUND SKIN.  CRACK CAME FROM RIVET HEAD, UP AND FORWARD, (HOOK SHAPE) APPROXIMATELY 6 INCHES LONG.  SUSPECT SHARP EDGE ON STRINGER L/E, LT SIDE OF RUDDER, OR UNDERLAPPING SHARP EDGE OF SKIN.
